Volume 18, issue 1 (2018)

Recent Issues

Volume 18, 1 issue

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Width of a satellite knot and its companion
1

Qilong Guo and Zhenkun Li

The closed-open string map for $S^1$–invariant Lagrangians
15

Dmitry Tonkonog

Heegaard Floer homology and knots determined by their complements
69

Fyodor Gainullin

Classification of tight contact structures on small Seifert fibered $L$–spaces
111

Irena Matkovič

An infinite family of links with critical bridge spheres
153

Daniel Rodman

A second cohomology class of the symplectomorphism group with the discrete topology
187

Ryoji Kasagawa

On the stability of asymptotic property C for products and some group extensions
221

Gregory Copeland Bell and Andrzej Nagórko

Higher cohomology operations and $R$–completion
247

David Blanc and Debasis Sen

On high-dimensional representations of knot groups
313

Stefan Friedl and Michael Heusener

DAHA and plane curve singularities
333

Ivan Cherednik and Ian Philipp

Inertia groups of high-dimensional complex projective spaces
387

Samik Basu and Ramesh Kasilingam

Nonexistence of boundary maps for some hierarchically hyperbolic spaces
409

Sarah C Mousley

Finite Dehn surgeries on knots in $S^3$
441

Yi Ni and Xingru Zhang

A characterization for asymptotic dimension growth
493

Goulnara Arzhantseva, Graham A Niblo, Nick Wright and Jiawen Zhang

Classifying spaces for $1$–truncated compact Lie groups
525

Charles Rezk

Second mod $2$ homology of Artin groups
547

Toshiyuki Akita and Ye Liu

On the third homotopy group of Orr's space
569

Emmanuel Dror Farjoun and Roman Mikhailov

Groups of homotopy classes of phantom maps
583

Hiroshi Kihara

Loop homology of some global quotient orbifolds
613

Yasuhiko Asao